# SDR UVCA202502210016

- Difficulty date: February 16, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N705BB
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258765
- Aircraft time: 10,118 hours, 6,817 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Active
- Location: Zone 700
- Part time: 10,118 hours, 6,819 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT DEPARTED HVN IN LIGHT RAIN/ WINTRY MIX WEATHER TEMPERATURE 35 DEGREES HEADED OMA FOR A FUELING EVOLUTION, AIRCRAFT CLIMBED DIRECT TO THEIR ASSIGNED ALTITUDE 38,000 FT AND WAS THERE FOR 3.8 HRS. THE TEMPERATURE AT OMA WAS 12 DEGREES AT NOON. (PILOTS NARRATIVE BELOW)    DESCENDED INTO OMAHA FOR FUEL STOP. FLIGHT NORMAL. NOTHING OUT OF ORDINARY. CLEARED FOR THE VISUAL APPROACH AT OMAHA. CALLED FOR FLAPS FIFTEEN. NO ANOMALIES. CALLED FOR GEAR DOWN. ANNUNCIATION SHOWED BOTH MAINS GREEN AND RED FOR NOSE GEAR. I ASKED FO TO DOUBLE CHECK UNDER DOOR ON FAR-RIGHT SIDE OF COCKPIT TO VERIFY. HAD 2 GREENS FOR MAINS AND A NEGATIVE INDICATION FOR THE MECHANICAL NOSE INDICATOR. NO ANNUNCIATOR FOR HYDRAULICS. JUST RED FOR NOSE GEAR. ASKED FO TO CYCLE GEAR UP THEN BACK DOWN. SAME RESULT: TWO GREENS AND RED ON NOSE. WANTED A VISUAL ON THE GEAR IF WE COULD GET IT AND ASKED TOWER FOR A LOW PASS AND IF THEY WOULD VISUALLY VERIFY COCKPIT INDICATIONS. TOWER INFORMED US TWO MAINS DOWN WITH NO NOSEWHEEL AND DOORS SHUT. ASKED TOWER FOR DELAY VECTORS TO WORK ON THE PROBLEM. FO GOT OUT THE CHECKLIST AND WE STARTED PROCEDURE ACCORDING TO THE CHECKLIST. LOT OF FORCE NEEDED TO PUMP ON HANDLE AT FIRST. AFTER SOME PUMPING FELT AND HEARD NOSE DOORS POP OPEN AND PUMP BECAME EASIER FOR APPROXIMATELY 10 PUMPS THEN HAD TO USE FORCEFUL PUMPING AGAIN. RED ANNUNCIATOR WENT OUT AT THIS TIME INDICATING GEAR IN TRANSIT. AFTER MORE PUMPING FINALLY GOT A GREEN LIGHT ON THE NOSEWHEEL. I CHECKED THE TILLER AND SAW THE POINTER AT 12 O'CLOCK INDICATING LOCKED. WE READ THROUGH THE ABNORMAL PROCEDURE FOR A FLAPS 15 LANDING AND ASKED THE TOWER FOR LONGER RUNWAY AT OMAHA. FLEW THE VISUAL APPROACH AND I PUMPED THE HANDLE A FEW MORE TIMES ON SHORT FINAL. SET THE AIRCRAFT DOWN AND HELD NOSE OFF AS LONG AS POSSIBLE. LANDING NORMAL. HAD STEERING AND ALL LIGHTS GREEN. THE ONLY OTHER ANNUNCIATOR THAT CAME ON WAS AT THE END OF THE PUMPING PROCEDURE WHEN THE GEAR WAS DOWN AND LOCKED INDICATING AUXILIARY RESERVOIR LOW WHICH FLICKERED AND WENT OUT A COUPLE OF TIMES. THE TOWER INFORMED US THEY WERE DECLARING AN EMERGENCY WHEN WE ASKED FOR THE VISUAL FOR THE LONGER RUNWAY. WE PINNED THE PLANE AND SHUT IT DOWN.
